Asymptotics toward the rarefaction wave of the solutions of burgers' equation with nonlinear degenerate viscosity

Akitaka Matsumura, Kenji Nishihara

    Research output: Contribution to journalArticle

    24 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)605-614
    Number of pages10
    JournalNonlinear Analysis
    Volume23
    Issue number5
    DOIs
    Publication statusPublished - 1994

    Keywords

    • a priori estimate
    • asymptotic behavior
    • Burgers' equation with nonlinear degenerate viscosity

    ASJC Scopus subject areas

    • Mathematics(all)
    • Analysis
    • Applied Mathematics

    Cite this